Posted by: anon | 2012-10-15

hiv medications

hi dr
i got a cut from an item that was infected with a hiv-positive persons blood. i have been put on PEP (aluvia and lamzid) but after one dose i woke up with a rash on my chest, neck and face and have had a low-grade fever of 37.2/37.3 for the past 2 days since starting the PEP. i am now on my 5th dose.
is there anything i can or must do about this rash and fever? is it related to the medication?
i know the chances are slim that i will be infected but im still young and worried i might get infected.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

You are experiencing side effects from the medication. You can reconsult the doctor who prescribed the medication. You can apply Anthisan cream to the skin rash. 37.3 degrees celsius is a normal body temperature. It is possible that you are feeling flushed due to the medication.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.